Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On medication for typhoid. Now feeling well except for stomach ache at times. Recommendations on medication?

i got typhoid 10 days back after taking treatment of paracetamol + azithromycin + cifixime for 8 days now my doctor advise me to take paracetamol + omeprazole for next 3 days. please tell me is this ok. i am feeling well but some times stomach ache occures. now i am taking normal diet . so how much time it will take to cure.
Asked On : Tue, 12 Mar 2013
Answers:  3 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Hi Ankit,
Thank you for your query on Healthcare Magic.
Continue the medication as prescribed by your doctor.
The stomach pain may be due to gastritis due to drug related or caused by the typhoid fever.
If there is no fever at present you can stop paracetamol.
Antibiotics should be continued for appropriate duration in prescribed dose and duration.
Omeprazole will take care of your stomach pain.
I advise you to take normal diet.
Avoid spicy, junk, and fried food.
Recovery will take 2 to 3 weeks in typhoid fever and will vary among the individuals.
Hope I have answered your query.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to HCM,
You have suffered Typhoid and already on to the path of recovery,treatment you received is effective for Typhoid and I presume you are not having fever now.
Typhoid causes weakness and full recovery may take 1 week more, please take care of your diet and take treatment as suggested by your doctor.
You can take some B Complex vitamin supplements after discussing with your treating Physician.
Your stomach ache may be due to disease or drug induced Gastritis for which omeparazole is given and it should help you to recover fast.
Please avoid analgesic if it not required.
Take care.
Good Luck.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
Do not take paracetamol if there is no fever as paracetamol may give some gastric problem.
It takes some time to recover your gastric discomfort after typhoid cured.
Take normal light diet.
Avoid fried and junk food.
Take plenty of water, fruit juices, ice creams.
Ok and bye.
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor